# SDR ASAA2023091245275

- Difficulty date: September 12, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 47,742 hours, 13,964 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANAGEMENT REQUEST FOR FOLLOW UP TO IN-FLIGHT OVERHEAT CONDITION ON ENGINE 2 **(PRI 2)**. GROUNDED - YES. (RESOLVED ON W/O: 1970350 TASKCARD: N/R-00002 ) PER TECH SERVICES NOTE PERFORMED AMM 26-11-01. REMOVED AND REPLACED FIRE DETECTOR LEFT CORE (M1759) AND RIGHT CORE (M1760) ON #2 ENGINE. UNABLE TO INSTALL M1757 AND M1758 DUE TO WRONG PARTS SENT AND TIMEALT DEACTIVATION PROCEDURE USED PER CHAPT 5 TABLE 3 ITEMS 1 & 7ALT DEACTIVATION PROCEDURE REVERSED REF MPM CH 5 TABLE 3 ITEMS 1 & 7 FOR MX. AT THIS TIME ENG FIRE DETECTION OPS TEST PASSED REF AMM 26-11-00TECH SERVICES OKAY TO CLEAR TSR DEFERRAL. TECH SERVICES UMESH NOTIFIED. SEAMC NOTIFIED.
